Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suggest some effective whitening cream or fairness cream

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi Doctor, I m from Chennai, I am brown color, i want to be little bit fair, so suggest some effective whitening cream or fairness cream, i am already using Amway whitening cream past 3 months, but no use for that.
Posted Thu, 29 Nov 2012 in Beauty & Cosmetics
Answered by Dr. Sudarshan 52 minutes later

Your complexion can be improved by 2 grades at the most.

Photoprotection is a must for improving skin colour.
Routine use of sunscreen cream like Photoban cream with SPF 30.
It should be used daily regardless of outdoor /indoor work and season of the year.Additionally physical protection with suncote /cap/hat/scarfs is essential.

You can use few skin lightening creams like depiwhite cream daily at night time.
Also special face wash like AHAGLOW face wash would be helpful.

Take good diet and lots of fluids daily.
Vitamin C in diet is must as it helps to lighten the skin.

Also for good and faster results few procedures like chemical peeling and microdermabrasion can be done.These treatments are available at skin clinics.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor